PDF files of articles are only available for institutions which have paid for the online version upon signing an Institutional User License.

On sums involving products of three binomial coefficients

Volume 156 / 2012

Zhi-Wei Sun Acta Arithmetica 156 (2012), 123-141 MSC: Primary 11B65; Secondary 05A10, 11A07, 11E25. DOI: 10.4064/aa156-2-2

Authors

  • Zhi-Wei SunDepartment of Mathematics
    Nanjing University
    Nanjing 210093, People's Republic of China
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image